Tohoku Mathematical Journal

On differentiable manifolds with certain structures which are closely related to almost contact structure, I

Shigeo Sasaki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 12, Number 3 (1960), 459-476.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244407

Digital Object Identifier
doi:10.2748/tmj/1178244407

Mathematical Reviews number (MathSciNet)
MR0123263

Zentralblatt MATH identifier
0192.27903

Subjects
Primary: 53.52

Citation

Sasaki, Shigeo. On differentiable manifolds with certain structures which are closely related to almost contact structure, I. Tohoku Math. J. (2) 12 (1960), no. 3, 459--476. doi:10.2748/tmj/1178244407. https://projecteuclid.org/euclid.tmj/1178244407


Export citation

References

  • [1] C. EHRESMANN, Sur les varietes presque complexes, Proc. Int.Congr. Math.Harvard, 412-419.
  • [2] B. EcKMANN AND A. FROIICHER, Sur l'integrabilite des structures presque complexes, C. R. Acad. Sci., 232(1951), 2248-2286.
  • [3] W. M. BOOTHBY AND H. C. WANG, On contact manifolds, Ann. of Math., 68(1958), 721-734.
  • [4] J. W. GRAY, Some global properties of contact structures, Ann. of Math., 69(1959), 421-450.

See also

  • Part II: Shigeo Sasaki, Yoji Hatakeyama. On differentiable manifolds with certain structures which are closely related to almost contact structure, II. Tohoku Math. J., Volume 13, Number 2 (1961), pp. 281-294.